Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/86863
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE DE ESTADUAL DE CAMPINASpt_BR
dc.identifier.isbnnullpt
dc.typeArtigo de periódicopt_BR
dc.titleRumor Processes On ℕ And Discrete Renewal Processespt_BR
dc.contributor.authorGallo S.pt_BR
dc.contributor.authorGarcia N.L.pt_BR
dc.contributor.authorJunior V.V.pt_BR
dc.contributor.authorRodriguez P.M.pt_BR
unicamp.authorGarcia, N.L., Departamento de Estatística, Instituto de Matemática, Estatística e Computação Científica, Universidade de Campinas (UNICAMP), Campinas, Brazilpt_BR
unicamp.author.externalGallo, S., Departamento de Métodos Estatísticos, Instituto de Matemática - Universidade Federal do Rio de Janeiro (UFRJ), Rio de Janeiro, Brazilpt
unicamp.author.externalJunior, V.V., Instituto de Matemática e Estatística - Universidade Federal de Goiás (UFG), Goiânia, Brazilpt
unicamp.author.externalRodríguez, P.M., Departamento de Matemática Aplicada e Estatística, Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo (USP), São Carlos, Brazilpt
dc.description.abstractWe study two rumor processes on ℕ, the dynamics of which are related to an SI epidemic model with long range transmission. Both models start with one spreader at site 0 and ignorants at all the other sites of ℕ, but differ by the transmission mechanism. In one model, the spreaders transmit the information within a random distance on their right, and in the other the ignorants take the information from a spreader within a random distance on their left. We obtain the probability of survival, information on the distribution of the range of the rumor and limit theorems for the proportion of spreaders. The key step of our proofs is to show that, in each model, the position of the spreaders on ℕ can be related to a suitably chosen discrete renewal process. © 2014 Springer Science+Business Media New York.en
dc.relation.ispartofJournal of Statistical Physicspt_BR
dc.publisherSpringer New York LLCpt_BR
dc.date.issued2014pt_BR
dc.identifier.citationJournal Of Statistical Physics. Springer New York Llc, v. 155, n. 3, p. 591 - 602, 2014.pt_BR
dc.language.isoenpt_BR
dc.description.volume155pt_BR
dc.description.issuenumber3pt_BR
dc.description.initialpage591pt_BR
dc.description.lastpage602pt_BR
dc.rightsfechadopt_BR
dc.sourceScopuspt_BR
dc.identifier.issn224715pt_BR
dc.identifier.doi10.1007/s10955-014-0959-1pt_BR
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84898549254&partnerID=40&md5=21e5967dad5b849bca2001aa2498b5c3pt_BR
dc.date.available2015-06-25T17:55:34Z
dc.date.available2015-11-26T14:39:34Z-
dc.date.accessioned2015-06-25T17:55:34Z
dc.date.accessioned2015-11-26T14:39:34Z-
dc.description.provenanceMade available in DSpace on 2015-06-25T17:55:34Z (GMT). No. of bitstreams: 1 2-s2.0-84898549254.pdf: 245665 bytes, checksum: 1881cbef2a299981ac898b612a247bcc (MD5) Previous issue date: 2014en
dc.description.provenanceMade available in DSpace on 2015-11-26T14:39:34Z (GMT). No. of bitstreams: 2 2-s2.0-84898549254.pdf: 245665 bytes, checksum: 1881cbef2a299981ac898b612a247bcc (MD5) 2-s2.0-84898549254.pdf.txt: 30222 bytes, checksum: 741e7a6712dcf5cfa4bad04d918206c8 (MD5) Previous issue date: 2014en
dc.identifier.urihttp://www.repositorio.unicamp.br/handle/REPOSIP/86863
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/86863-
dc.identifier.idScopus2-s2.0-84898549254pt_BR
dc.description.referenceAndersson, H., Limit theorems for a random graph epidemic model (1998) Ann. Appl. Probab., 8 (4), pp. 1331-1349pt_BR
dc.description.referenceAthreya, S., Roy, R., Sarkar, A., On the coverage of space by random sets (2004) Adv. Appl. Probab., 36 (1), pp. 1-18pt_BR
dc.description.referenceBerger, N., Borgs, C., Chayes, J.T., Saberi, A., On the spread of viruses on the internet (2005) Proceedings of the Sixteenth Annual ACM-SIAM Symposium on Discrete Algorithms, , SODA '05pt_BR
dc.description.referenceBertacchi, D., Zucca, F., Rumor processes in random environment on ℕ and galton-watson trees (2013) J. Stat. Phys., 153 (3), pp. 486-511pt_BR
dc.description.referenceBressaud, X., Fernández, R., Galves, A., Decay of correlations for non-Hölderian dynamics. A coupling approach (1999) Elect. J. Probab, 4 (3), pp. 1-19pt_BR
dc.description.referenceColetti, C.F., Rodríguez, P.M., Schinazi, R.B., A spatial stochastic model for rumor transmission (2012) J. Stat. Phys., 147 (2), pp. 375-381pt_BR
dc.description.referenceComets, F., Delarue, D., Schott, R., Information transmission under random emission constraints Comb. Probab. Comput, , arXiv: 1309. 0624 (2013, to appear)pt_BR
dc.description.referenceComets, F., Fernandez, R., Ferrari, P., Processes with long memory: regenerative construction and perfect simulation (2002) Ann. Appl. Prob., 12 (3), pp. 921-943pt_BR
dc.description.referenceDaley, D.J., Kendall, D.G., Stochastic rumours (1965) J. Inst. Math. Appl., 1, pp. 42-55pt_BR
dc.description.referenceDurrett, R., Jung, P., Two phase transitions for the contact process on small worlds (2007) Stoch. Process. Appl., 117 (12), pp. 1910-1927pt_BR
dc.description.referenceGallo, S., Lerasle, M., Takahashi, Y.D., Markov approximation of chains of infinite order in the d-metric (2013) Markov Process. Relat. Fields, 19 (1), pp. 51-82pt_BR
dc.description.referenceGarsia, A., Lamperti, J., A discrete renewal theorem with infinite mean (1962) Comment. Math. Helv., 37, pp. 221-234pt_BR
dc.description.referenceIsham, V., Harden, S., Nekovee, M., Stochastic epidemics and rumours on finite random networks (2010) Phys. A: Stat. Mech. Appl., 389 (3), pp. 561-576pt_BR
dc.description.referenceJunior, V.V., Machado, F.P., Zuluaga, M., Rumor processes on ℕ (2011) J. Appl. Probab., 48 (3), pp. 624-636pt_BR
dc.description.referenceKurtz, T.G., Lebensztayn, E., Leichsenring, A.R., Machado, F.P., Limit theorems for an epidemic model on the complete graph. ALEA Lat (2008) Am. J. Probab. Math. Stat., 4, pp. 45-55pt_BR
dc.description.referenceLebensztayn, E., Machado, F.P., Rodríguez, P.M., Limit theorems for a general stochastic rumour model (2011) SIAM J. Appl. Math, 71 (4), pp. 1476-1486pt_BR
dc.description.referenceLebensztayn, E., Machado, F.P., Rodríguez, P.M., Process with random stifling (2011) Environ. Modell. Softw, 26 (4), pp. 517-522pt_BR
dc.description.referenceMaki, D.P., Thompson, M., (1973) Mathematical Models and Applications: With Emphasis on the Social, Life, and Management Sciences, , Englewood Cliffs: Prentice-Hall Incpt_BR
dc.description.referenceMoreno, Y., Nekovee, M., Pacheco, A.F., Dynamics of rumor spreading in complex networks (2004) Phys. Rev. E, 69, p. 066130pt_BR
dc.description.referencePittel, B., On spreading a rumor (1987) SIAM J. Appl. Math., 47 (1), pp. 213-223pt_BR
dc.description.referenceRoss, S.M., (2009) Introduction to Probability Models, , 10th edn., Burlington: Academic Press Incpt_BR
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84898549254.pdf239.91 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.